Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chronic lymphocytic leukemia, weight loss. Is biological therapy possible or chemotherapy is only solution?

hey doctor, my uncle has been diagnosed with Chronic Lymphocytic Leukemia , B-CLL. He is 70 and has lost 10% of his body weight in the past 2 months. his hemoglobin is 9. Being a bio-technologist myself, i believe in biological therapy over chemotherapy. I want to know if biolgical therapy (using monoclonal antibodies ) is possible in my uncle s case or is chemotherapy the only solution? i can also mail u his complete blood report.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
it is possible but results of biological therapy are limited and questionable. chemotherapy may have more side effects but it is the most efficient treatment modality and it should not be replaced by any other method. biological therapy can be just complemntary treatment.
Wish you good health. Regards
Answered: Sat, 14 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor